# SDR AWXA200200120

- Difficulty date: February 11, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 6,624 hours, 2,700 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Drain Valve
- Part number: L83A136021
- Condition: Stuck
- Location: Zone 550
- Stage of operation: TO
- Nature of condition: K, P
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 689 - "C" - ON TAKEOFF FROM PHX ENROUTE TO EWR FUEL WAS SEEN STREAMING FROM THE L/H OUTBOARD WING FROM UNDERNEATH THE AILERON AS REPORTED BY AIRCRAFT FOLLOWING ON TAKEOFF, FUEL GAUGE ALSO INDICATED A 200 LB FUEL LOSS, AN EMERGENCY WAS DECLARED AND AIRCRAFT TURNED BACK TO PHX MAKING AN UNEVENTFUL LANDING. AT THE GATE WHEN MAINTENANCE ENTERED THE FLIGHT DECK THE MODE SELECT SWITCH WAS OBSERVED IN THE MANUAL POSITION. MAINTENANCE ALSO FOUND L/H WING OUTBOARD SUMP DRAIN NOT FULLY SEATED; RESEATED THE SUMP DRAIN VALVE AND INSPECTED FOR LEAKS, NO LEAKS WERE NOTED.
